# SDR ASOA2016071915262

- Difficulty date: July 19, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 35,375 hours, 32,685 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE BS 589 BETWEEN RBL 27 - 43 IS CORRODED.  REMOVED CORROSION IAW SRM 51-21-06 AND FOUND OUT OF LIMITS IAW SRM 53-00-00. REMOVED AND REPLACED THE FLOORBEAM TEE IAW SRM 51-42-06.
